Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why does my heart hurt sometimes ? please help

This only hurts me to me when i get nurves or when i move around fast and stop all the sudden. It all started after i started taking a fat burner (ripped system) it has green tea extracts and alot of other ingrediants. Iam 16 and i stopped taking it
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  645
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
You did the right thing by stopping the fat burner; you're probably having effects from it. If you're still having these symptoms after 7- 10 days of stopping the fat burner, see your doctor. Tell him what you were taking (if possible take the actual product), when you started & stopped. Best wishes ;)
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor